The Vestibular Disorders Support Community
Read our welcome post, user support wiki & visit our member recommended products page

Magnesium (or B2) and mania/confusion

I’ve been taking Magnesium for a month and after 30 days or so I experienced what I think was a manic episode. I can’t sleep much and thoughts are on overdrive.

Any change the magnesium is responsible? I can’t say I have experienced this before, except once during the early stages of the COVID crisis (I may have had COVID)

Vitamins cause quick, bouncy sensation?

No idea about magnesium and reactions but I saw this recently in passing and indeed others similar relating to B vitamins. Seems they can sometimes make people rather hyper.

I’ve been taking 500mg magnesium each day and have done so for over a year. No issues at all. I tried high dose riboflavin but found it made me nauseous so stopped after about 5 months.

Hi! That happened to me too. I swapped for a different brand and lower dose and it hasn’t happened since. I like powdered magnesium and dilute it in water, start with a little bit and increase as tolerated. Good luck!

Interesting. Maybe I will switch to a lower dose should I need it. How many Mg are you taking?

So far my migraines have been less of a problem. However, I suspect they will get worse in the Fall…